# SDR VNAA9600036

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097H020900
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW WAS ALERTED BY A CAS MESSAGE CABIN OVER PRESSURE.  CREW ATTEMPTED TO CONTROL CABIN PRESSURE IN MANUAL MODE, WITHOUT SUCCESS.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE OUTFLOW VALVE IAW MM 21-31-00.  GROUND CHECKED GOOD.
